Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Heavy bleeding, irregular periods, suffering from PCOS. Suggestions?

I am 22 I have PCOS and only have periods every 4-5 months usually. But they last 6-7 weeks yesterday when I stood from sitting for a while there was a huge gush of blood AND FLUID(bright pink and very thin flud nothing like my normal bleeding) so much thought that it stained my pants 6 inches down and 4 small orange sized clots. I am used to have bleeding and used to maybe 4 quarter sized clots a day but nothing like this I don't understand why or what the excess fluid was
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
PCOS can cause menstrual irregularity as side effect.
So by taking treatment only you can have relief from the symptoms.
You once consult gynecologist and take tablets to control the bleeding.
And start treatment for PCOS.
By maintaining the ideal weigh and taking nutritious diet the efficacy of the treatment can be increased.

For more details you can ask me through:
Take care.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor